RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Skopina, Mariya Alexandrovna

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 17
Presentations: 2

Number of views:
This page:1655
Abstract pages:5694
Full texts:1753
References:537
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8748
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190482
https://www.researchgate.net/profile/M_Skopina

Publications in Math-Net.Ru
2017
1. E. J. King, M. A. Skopina, “On biorthogonal $p$-adic wavelet bases”, Zap. Nauchn. Sem. POMI, 455 (2017),  67–83  mathnet; J. Math. Sci. (N. Y.), 234:2 (2018), 158–169
2016
2. A. V. Krivoshein, M. A. Skopina, “Construction of Multivariate Frames Using the Polyphase Method”, Mat. Zametki, 100:3 (2016),  473–476  mathnet  mathscinet  elib; Math. Notes, 100:3 (2016), 495–498  isi  scopus
2012
3. I. Ya. Novikov, M. A. Skopina, “Why Are Haar Bases in Various Structures the Same?”, Mat. Zametki, 91:6 (2012),  950–953  mathnet  mathscinet  elib; Math. Notes, 91:6 (2012), 895–898  isi  elib  scopus
2009
4. S. A. Evdokimov, M. A. Skopina, “2-adic wavelet bases”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  135–146  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 266, suppl. 1 (2009), S143–S154  isi
5. S. Albeverio, S. Evdokimov, M. Skopina, “$p$-Adic Nonorthogonal Wavelet Bases”, Tr. Mat. Inst. Steklova, 265 (2009),  7–18  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 265 (2009), 1–12  isi  scopus
2003
6. I. E. Maksimenko, M. A. Skopina, “Multidimensional periodic wavelets”, Algebra i Analiz, 15:2 (2003),  1–39  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:2 (2004), 165–190
7. A. Askari-Hemmat, M. A. Dehghan, M. A. Skopina, “Polynomial Wavelet-Type Expansions on the Sphere”, Mat. Zametki, 74:2 (2003),  292–300  mathnet  mathscinet  zmath  elib; Math. Notes, 74:2 (2003), 278–285  isi  scopus
2001
8. S. V. Konyagin, M. A. Skopina, “Comparison of the $L^1$-Norms of Total and Truncated Exponential Sums”, Mat. Zametki, 69:5 (2001),  699–707  mathnet  mathscinet  zmath  elib; Math. Notes, 69:5 (2001), 644–651  isi
9. M. A. Skopina, “Orthogonal polynomial Schauder bases in $C[-1,1]$ with optimal growth of degrees”, Mat. Sb., 192:3 (2001),  115–136  mathnet  mathscinet  zmath; Sb. Math., 192:3 (2001), 433–454  isi  scopus
1999
10. M. A. Skopina, “On polynomial bases for the space $C[-1,1]$”, Zap. Nauchn. Sem. POMI, 262 (1999),  223–226  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:5 (2002), 3027–3028
1996
11. M. A. Skopina, “On the norms of polynomials in systems of periodic wavelets in the spaces $L_p$”, Mat. Zametki, 59:5 (1996),  780–783  mathnet  mathscinet  zmath; Math. Notes, 59:5 (1996), 565–568  isi
1992
12. M. A. Skopina, “The order of growth of quadratic partial sums of a double Fourier series”, Mat. Zametki, 51:6 (1992),  69–79  mathnet  mathscinet  zmath; Math. Notes, 51:6 (1992), 576–582  isi
1991
13. M. A. Skopina, “On the almost everywhere convergence of Marcinkiewicz sums of double Fourier series”, Zap. Nauchn. Sem. LOMI, 190 (1991),  148–156  mathnet  mathscinet  zmath; J. Math. Sci., 71:1 (1994), 2263–2268
1986
14. M. A. Skopina, “Asymptotic behavior of Lebesgue constants of certain linear methods of summation of multiple Fourier series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 6,  70–71  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:6 (1986), 105–107
1984
15. M. A. Skopina, “Full access to content Lebesgue constants of conjugate fourier sums in the multidimensional case”, Mat. Zametki, 36:3 (1984),  359–368  mathnet  mathscinet  zmath; Math. Notes, 36:3 (1984), 678–682  isi
1983
16. M. A. Skopina, “Lebesgue constants of multiple polyhedron sums of de la Vallee–Poussin”, Zap. Nauchn. Sem. LOMI, 125 (1983),  154–165  mathnet  mathscinet  zmath
1978
17. M. A. Skopina, “Asymptotic formulas for the deviation of linear summation methods of double Fourier series”, Zap. Nauchn. Sem. LOMI, 80 (1978),  189–196  mathnet  mathscinet  zmath; J. Soviet Math., 28:3 (1985), 403–408

2016
18. B. I. Golubov, B. S. Kashin, T. P. Lukashenko, M. G. Plotnikov, M. A. Skopina, A. P. Solodov, A. M. Stepin, N. N. Kholshchevnikova, “Valentin Anatol'evich Skvortsov (on his 80th birthday)”, Uspekhi Mat. Nauk, 71:1(427) (2016),  184–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 175–177  isi
2004
19. V. M. Babich, A. M. Vershik, V. S. Videnskii, O. L. Vinogradov, I. K. Daugavet, N. Yu. Dodonov, V. V. Zhuk, B. M. Makarov, A. N. Podkorutov, Yu. G. Reshetnyak, M. A. Skopina, V. L. Fainshmidt, V. P. Havin, N. A. Shirokov, “Garal'd Isidorovich Natanson (obituary)”, Uspekhi Mat. Nauk, 59:4(358) (2004),  181–185  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:4 (2004), 771–776  isi

Presentations in Math-Net.Ru
1. Approximation by multivariate quasi-projection operators
M. A. Skopina
International conference "High-dimensional approximation and discretization"
September 25, 2018 12:00   
2. Kotel'nikov-type approximation theorems
M. A. Skopina
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 12:20   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020